# SDR CALA2013111500846

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 46,514 hours, 17,139 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME CRACKED AT BS 440, LOCATION BETWEEN STRINGER 8R & STRINGER 9R.  CUTOUT DAMAGE AT BS 440 BETWEEN STRINGER 8R & STRINGER 9R.  INSTALLED ANGLE S TWO EACH & SEALED AREA IAW EA 5310-04716, SRM 51-40-02 & NDT PART 6.
